# SDR VNAA2018012511102

- Difficulty date: January 25, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 7,259 hours, 6,604 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NWS INOP MSG GOING INTO CLT. CREW RAN QRH, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. CYCLE CB WITH CREW. MSG CLEARED. NO FURTHER MAINTENANCE ACTION REQUIRED.
